... extreme anxiety that I haven't had this bad in a while, is this normal? I also have been having trouble sleeping
Hi, I haven't taken Effexor but an ex of mine did. It is generally used for bipolar disorder and chronic depression. I know he had a lot of side effects from it and you can't miss a day or you have withdrawals because it works on adrenaline, I believe it's an SNRI. With all of these drugs they work on a high pathway so they take time and your body has to adjust. Do what you need to get through this period particularly if it's causing you additional anxiety and disturbed sleep- all very common. Don't hesitate to ask your doctor for valium to help you relax at bedtime. It's only temporary until the AD start to take affect.
It can effect your sleep and make your anxiety worst before better. Like the other poster said, you can talk to your doctor about something for anxiety and sleep short term until the Effexor kicks in. If you are still having unacceptable side effects after 4 weeks check with your doctor about other med options.
Hope you find relief soon.
Banana345: Sorry but this is the way Effexor does work in the beginning, Until you have been on it for a few weeks and you become used to it, Then these side effect that it is giving you like increased anxiety etc then those go away and slowly you should start to feel much better if all goes right remember to try and take it about the same time each day and this helps to keep a steady level also. But all of this is normal will keep my fingers crossed for you this one has worked for many people. good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 4 answers
Need help. I have GAD and panic disorder for over 10 years. Was on Effexor and Zoloft until recently
Posted 13 Mar 2012 • 2 answers
Posted 21 Jul 2013 • 4 answers
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Posted 30 Jan 2015 • 2 answers
Posted 3 Nov 2016 • 0 answers